Asian Research Journal of Mathematics (ISSN: 2456-477X) aims to publish high-quality papers (Click here for Types of paper) in all areas of ‘Mathematics and Computer Science’. By not excluding papers on the basis of novelty, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer-reviewed, open access INTERNATIONAL journal.

2020 - Volume 16 [Issue 11]

The Teacher as a Factor in the Formation of Students' View of Mathematics

Tahani Alshenqeeti

Page: 109-117
Abstract View: 24 times | Full Article – PDF: 22 times | Review History: 0 times |

Numerical Solution of Delay Differential Equations via the Reproducing Kernel Hilbert Spaces Method

Reham K. Alshehri, Banan S. Maayah, Abdelhalim Ebaid

Page: 1-14
Abstract View: 207 times | Full Article - PDF: 197 times | Review History: 0 times |

Stability Analysis of the Disease Free Equilibrium of Malaria, Dengue and Typhoid Triple Infection Model

T. J. Oluwafemi, E. Azuaba, Y. M. Kura

Page: 15-23
Abstract View: 226 times | Full Article - PDF: 161 times | Review History: 0 times |

A Study on the Fourth Fundamental Form of the Factorable Hypersurface

Erhan Güler

Page: 24-30
Abstract View: 161 times | Full Article - PDF: 147 times | Review History: 0 times |

Seismic Analysis of Simply Supported Damped Rayleigh Beams on Elastic Foundation

Ogunbamike Oluwatoyin Kehinde

Page: 31-47
Abstract View: 137 times | Full Article - PDF: 100 times | Review History: 0 times |

An SEIRS Epidemic Model with Immigration and Vertical Transmission

Ruksana Shaikh, Pradeep Porwal, V. K. Gupta

Page: 48-53
Abstract View: 139 times | Full Article - PDF: 79 times | Review History: 0 times |

(φ, ψ)-Contractıon Condition for Multivalued Mappings in Complete Modular Metric Spaces

Duran Turkoglu, Emine Kilinc

Page: 54-61
Abstract View: 138 times | Full Article - PDF: 91 times | Review History: 0 times |

The Principal Curvatures and the Third Fundamental Form of Dini-Type Helicoidal Hypersurface in 4-Space

Erhan G¨uler

Page: 62-68
Abstract View: 97 times | Full Article - PDF: 65 times | Review History: 0 times |

Mathematical Model of the Transmission Dynamics of Corona Virus Disease (COVID-19) and Its Control

Atokolo William, Omale David, Bashir Sezuo Tenuche, Olayemi Kehinde Samuel, Daniel Musa Alih, Akpa Johnson

Page: 69-88
Abstract View: 59 times | Full Article - PDF: 47 times | Review History: 0 times |

Pre-Service Teachers Achievement and Mastery Levels in Solid Geometry at E. P. College of Education, Bimbilla-Ghana

Anas Seidu Salifu

Page: 89-108
Abstract View: 57 times | Full Article - PDF: 36 times | Review History: 0 times |

View All Issues